# SDR 08FDEA03241

- Difficulty date: August 4, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 19,142 hours, 10,216 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A5796000720000
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FLAP UPPER SKIN IS CREASED 3' FROM THE OUTBD END.  SMOOTHED DENT IAW SRM 51-73-10.  DENT DEPTH 0.049.  ORIGINAL MATERIAL THICKNESS IS 0.031.  NO MATERIAL LOSS NOTED, FOUND TO BE WITHIN LIMITS IAW SRM 57-50-00, FIG 101. DENT DIAMETER 1.25 INCH, ALODINED AND PRIMED IAW SRM51-21-10.  APPLIED FILLER IAW A300-600 SRM 51-73-10  3-B.   TOPCOATED IAW SRM 51-23-10.
